# SDR RAIA2009061500005

- Difficulty date: June 10, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 21,548 hours, 18,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED SEEING SMOKE IN THE COCKPIT WITH A NR 1 PACK OVERHEAT INDICATION ON THE EICAS.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE NR 1 PACK AREA AND COULD FIND NO DISCREPANCIES.  FOLLOWING THE INSPECTION, AN OPERATIONAL CHECK OF THE NR 1 PACK WAS PERFORMED AND THE DISCREPANCY COULD NOT BE DUPLICATED.
